MathSciNet Relay Station
MathSciNet bibliographic data
MR587371 46L05 (46M20)
Kasparov, G. G. Hilbert $C\sp{\ast} $-modules: theorems of Stinespring and Voiculescu. J. Operator Theory 4 (1980), no. 1, 133–150.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement